# SDR 2004F00068

- Difficulty date: September 26, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53470490000000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND INTERCOSTAL AT AFT CARGO COMPARTMENT FRAME 48 TO 49, LBL 27 WITH SURFACE CORROSION.  REMOVED AND REPLACED INTERCOSTAL PLATE AT AFT CARGO COMPARTMENT, FRAME 48 TO FRAME 49, LBL 27.  (M)
